Advances in Differential Equations
- Adv. Differential Equations
- Volume 17, Number 9/10 (2012), 879-902.
Asymptotic stability of second-order evolution equations with intermittent delay
We consider second-order evolution equations in an abstract setting with intermittently delayed/not-delayed damping and give sufficient conditions ensuring asymptotic and exponential stability results. Our abstract framework is then applied to the wave equation, the elasticity system, and the Petrovsky system. For the Petrovsky system with clamped boundary conditions, we further prove an internal observability estimate that was not available in the literature.
Adv. Differential Equations Volume 17, Number 9/10 (2012), 879-902.
First available in Project Euclid: 17 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nicaise, Serge; Pignotti, Cristina. Asymptotic stability of second-order evolution equations with intermittent delay. Adv. Differential Equations 17 (2012), no. 9/10, 879--902. https://projecteuclid.org/euclid.ade/1355702926